Problemi ai limiti non omogenei (V)
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 16 (1962) no. 1, pp. 1-44.
@article{ASNSP_1962_3_16_1_1_0,
     author = {Lions, J. L. and Magenes, E.},
     title = {Problemi ai limiti non omogenei {(V)}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {1--44},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 16},
     number = {1},
     year = {1962},
     zbl = {0115.31401},
     mrnumber = {146527},
     language = {it},
     url = {http://archive.numdam.org/item/ASNSP_1962_3_16_1_1_0/}
}
TY  - JOUR
AU  - Lions, J. L.
AU  - Magenes, E.
TI  - Problemi ai limiti non omogenei (V)
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1962
DA  - 1962///
SP  - 1
EP  - 44
VL  - Ser. 3, 16
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1962_3_16_1_1_0/
UR  - https://zbmath.org/?q=an%3A0115.31401
UR  - https://www.ams.org/mathscinet-getitem?mr=146527
LA  - it
ID  - ASNSP_1962_3_16_1_1_0
ER  - 
%0 Journal Article
%A Lions, J. L.
%A Magenes, E.
%T Problemi ai limiti non omogenei (V)
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1962
%P 1-44
%V Ser. 3, 16
%N 1
%I Scuola normale superiore
%G it
%F ASNSP_1962_3_16_1_1_0
Lions, J. L.; Magenes, E. Problemi ai limiti non omogenei (V). Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 16 (1962) no. 1, pp. 1-44. http://archive.numdam.org/item/ASNSP_1962_3_16_1_1_0/

1 - S. Agmon: The Lp approach to the Dirichlet problem I, Ann. Scuola Norm. Sup. Pisa, 13 (1959) dp. 405-448. | EuDML | Numdam | MR | Zbl

2 - S. Agmom: The coerciveness problem for integro-differential forms. Journal d'Anal. Math., 6 (1958) pp. 183-223. | MR | Zbl

3 - S. Agmon, A. Douglis, L. Nirenberg: Estimates near the boundary .... , Comm. Pure Applied Math. XII (1959) pp. 623-727. | MR | Zbl

4 - N. Aronszajn: Boundary value of functions with finite Dirichlet integral, Tech. Report, n. 14, Univ. of Kansas, (1955), pp. 77-94. | Zbl

5 - N. Aronszajn: Associated spaces, interpolation theorems and the regularity of solutions of differential problems, Conferenza di Berkeley, 1960 (in corso di stampa). | MR | Zbl

6 - N. Aronszajn, A.N. Milgram: Differential operators on Riemannian manifolds, Rend. Circ. Matem. Palerino, 2 (1952) pp. 1-61. | MR | Zbl

7 - F.E. Browder: Estimates and existence theorems for elliptic boundary value problems. Proc. Nat. Acad. Sc. U.S.A. 45 (1959), pp. 365-372. | MR | Zbl

8 - F.E. Browder: A priori estimates for solutions of elliptic boundary-value problems, Indagationes Math. XXII (1960), pp. 145-169 | MR | Zbl

9 - A.P. Calderon: Intermediate spaces and interpolation, Convegno di Varsavia, Settembre 1960 (in corso di stampa). | Zbl

9bis - G. Fichera: Sul concetto del problema « ben posto » per una equazione differenziale, Rend. di mat., (1-2) 19 (1960), pp. 95-121. | MR | Zbl

10 - N. Fritz, A.N. Milgram: ....

11 - E. Gagliardo: Interpolation d'espaces de Banach et applications, C. R. Acad. Sci. Paris (I), (II), (III), 248 (1959), pp. 1912-1914; 3388-3390; 3517-3518. | Zbl

12 - E. Gagliardo: Interpolazione di spazi di Banach e applicazioni, Ricérche di Mat., IX (1960), pp. 58-81. | MR | Zbl

o 13 - L. Hormander: Definitions of maximal differential operators, Arkiv for Math., 3 (1958), pp. 500-504. | MR | Zbl

o 14 - L. Hokmander: Regularity on the Boundary.... , Acta Math., 99 (1958), pp. 225-264., o | MR | Zbl

15 - L. Hormander, J.L. Lions: Sur la complétion par rapport à une intégrale de Dirichlet. Math. Scand., 4 (1956) pp. 259-270. | MR | Zbl

16 - J.L. Lions: Conditions aux limites de Visik-Soboleff et problèmes mixtes, C. R. Acad. Sci. Paris, 244 (1957) pp. 1126-1128. | MR | Zbl

17 - J.L. Lions: Théorèmes de trace et d'interpolation. (I) Annali Scuola Norm. Sup. Pisa, XII (1959), pp. 389-403. | Numdam | MR | Zbl

18 - J.L. Lions: Sur les espaces d'interpolation, dualité. Math. Scand. t. 9 (1961), pp. 147-177. | MR | Zbl

19 - J.L. Lions: Une construction d'espaces d'interpolation, C. R. Acad. Sc. Paris, 251 (1960), pp. 1851-1855. | MR | Zbl

19bis - J.L. Lions: Problèmes aux limites en théorie des distributions. Acta Math. 94 (1955), pp. 13-153. | MR | Zbl

19ter - J.L. Lions: Sur les problèmes aux limites du type de dérivée oblique, Annals of Math. 64 (1956) pp. 206-239. | MR | Zbl

20 - J.L. Lions, E. Magenes: Problemi al contorno non omogenei. (I), Ann. Scuola Norm. Sup. Pisa, XIV (1960), pp. 259-308. | Numdam

21 - J.L. Lions, E. Magenes: Problèmes aux limites non homogènes (II), Ann. Inst. Fourier, 11 (1961), pp. 137-178. | Numdam | MR | Zbl

22 - J.L. Lions, E. Magenes: Problemi ai limiti non omogenei (III). Ann. Scuola Norm. Sup. Pisa, XV (1961), pp. 39-101. | Numdam | MR

23 - J.L. Lions, E. Magenes: Problèmes aux limites non homogènes, (IV) Ann. Scuola Norm. Sup. Pisa, XV (1961), (in corso di stampa). | Numdam | MR | Zbl

24 - E. Magenes, G. Stampacchia: I problemi al contorno per le equazioni differenziali di tipo ellittico. Ann Scuola Norm. Sup. Pisa, III, 12 (1958), pp. 247-357. | Numdam | MR | Zbl

25 - J. Peetre: Théorèmes de régularité pour quelques classes d'opérateurs différentiels, Lund. Université, 1959. | Zbl

26 - J. Peetre: Another approach to elliptic boundary problems (in corso di stampa). | Zbl

27 - M. Schechter: Coerciveness for linear ... , Comm. Pure Appl. Math., 11 (1958), pp. 153-174. | MR | Zbl

28 - M. Schechter: General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math. 12 (1959), pp. 457-486. | MR | Zbl

29 - M. Schechter: Remarks on elliptic boundary ...., Comm. Pure Appl. Math., 12 (1959), pp. 561-578. | MR | Zbl

30 - M. Schechter: Mixed Boundary problems for general elliptic equations, Comm Pure Appl. Math. 13 (1960), pp. 183-201. | MR | Zbl

30bis - M. Schechter; A general approach to boundary problems. Bull. Amer. Math. Soc., 66 (1960), pp. 495-500. | MR | Zbl

31 - L.N. Slobodetskii: Valutazione in Lp delle soluzioni dei sistemi ellittici, (in russo) . Doklady Akad. Nauk., 123 (1958), pp. 616-619.

32 - S.L. Sobolev, I.M. Vishik: Nuova forma generale dei problemi ai limiti (in russo) Doklady Akad. Nauk., 111 (1956), pp. 521-523. | Zbl

33 - V.A. Solonnikov: Su certe proprietà degli spazi di ordine frazionario (in russo) Doklady Akad. Nauk,, 134 (1960), pp. 282-285. | Zbl

34 - S.V. Uspenskii: Proprietà delle classi Wrp con una derivata frazionaria su varietà differenziabili (in russo) Doklady Akad. Nank. 132 (1960), pp. 60-62.

35 - I.M. Vishik: Sui problemi ai limiti per le equazioni a derivate parziali ellittiche (in russo) Trudy Moskov. Mat. Obsc., 1 (1952), pp. 187-246. | Zbl